# SDR 95ZZZX5620

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7046W
- Make and model: Piper PA 28-180
- Aircraft serial: 28802
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: MILH6000
- Condition: Ruptured
- Location: Oil Cooler
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OIL COOLER HOSE RUPTURED APPROXIMATELY 12 INCHES FROM OIL COOLER AT LOWEST PART.  SUBMITTER SUGGESTS ENGINE WAS USING SYNTHETIC OIL WHICH MAY HAVE HAD AN ADVERSE EFFECT ON HOSE.  HOSE WAS SOFT.  HOSE WAS MADE 1-84.
